MathSciNet Relay Station
MathSciNet bibliographic data
MR1840014 (2002d:91039) 91B24 (37N40 39A10 91B62)
Agiza, H. N.; Hegazi, A. S.; Elsadany, A. A. The dynamics of Bowley's model with bounded rationality. Chaos Solitons Fractals 12 (2001), no. 9, 1705–1717.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement